Web Results

en.wikipedia.org/wiki/Paracetamol_toxicity

Paracetamol poisoning, also known as acetaminophen poisoning, is caused by excessive use of the medication paracetamol (acetaminophen). Most people have few or non-specific symptoms in the first 24 hours following overdose. This may include feeling tired, abdominal pain, or nausea.

patient.info/health/paracetamol-overdose

If, however, there is ongoing damage from the paracetamol overdose then the NAC treatment may need to be prolonged. NAC is used in children and also in pregnant women. In pregnant women the paracetamol overdose can affect the liver of the fetus as well and NAC can help prevent this.

wagwalking.com/condition/paracetamol-poisoning

Paracetamol is not licensed for use in dogs, it is commonly prescribed by veterinarians as an over the counter pain reliever. Accidental poisoning can also occur if your dog gets into a bottle of acetaminophen and ingests several pills.

www.uptodate.com/contents/acetaminophen-paracetamol...

- Acute acetaminophen poisoning in adults - Rapid overview - Emergency management of anaphylaxis in adults RELATED TOPICS. Acetaminophen (paracetamol) poisoning in adults: Pathophysiology, presentation, and diagnosis

www.rch.org.au/.../guideline_index/Paracetamol_poisoning

Poisoning – acute guidelines for initial management Resuscitation. Key points. Suspect paracetamol poisoning in all adolescent deliberate self-poisonings. N-acetylcystine (NAC) is a safe and effective antidote. Time to NAC is crucial to protect the liver from significant toxicity.

www.ncbi.nlm.nih.gov/pmc/articles/PMC4500323

Paracetamol poisoning is the commonest overdose seen in the UK. The management of patients with paracetamol poisoning has been little changed for the past 40 years, with a weight related dose of antidote (acetylcysteine) and treatment based on nomograms relating paracetamol concentration to time from ingestion.

lifeinthefastlane.com/ccc/acute-paracetamol-toxicity

most common OD in the west hepatic metabolism following overdose glucuronidation and sulphation pathways are rapidly saturated -> increased metabolism to NAPQI (N-acetyl-P-benzoquineimine) glutathione is required to inactivate NAPQI and when levels depleted -> hepatocellular death takes place ...

emedicine.medscape.com/article/820200

Acetaminophen toxicity is the most common cause of hepatic failure requiring liver transplantation in Great Britain. In the United States, acetaminophen toxicity has replaced viral hepatitis as the most common cause of acute hepatic failure and is the second most common cause of liver failure requiring transplantation.

www.drugs.com/cg/acetaminophen-overdose

What is an acetaminophen overdose? Acetaminophen overdose means taking more than it is safe to take. It may also be called acetaminophen poisoning. Acetaminophen is called paracetamol in countries outside the United States. When used correctly, acetaminophen is a safe drug that decreases pain and fever.

www.revolvy.com/page/Paracetamol-poisoning

Paracetamol poisoning Paracetamol poisoning, also known as acetaminophen poisoning, is caused by excessive use of the medication paracetamol (acetaminophen).[3] Most people have few or non-specific symptoms in the first 24 hours following overdose.[1] This may include feeling tired, abdominal pain, or nausea.[1] This is typically followed by a couple of days without any symptoms after which ...